# SDR 95ZZZX1101

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4949S
- Make and model: Cessna R182
- Aircraft serial: R18201488
- Engine: Lyc O540J3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10682016
- Condition: Teeth Stripped
- Location: Mag
- Part time: 157 hours
- Component: Bendix, D6LN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FLOWN ON THE PREVIOUS EVENING.  NO PROBLEMS NOTED.  NEXT MORNING, ACFT WOULD NOT START.  AFTER TROUBLESHOOTING ACFT, FOUND MAGNETO PROBLEMS UPON DISASSEMBLY OF MAG.  BOTH DISTRIBUTOR GEARS WERE SEVERELY DAMAGED (TEETH WERE STRIPPED FROM BOTH GEARS).  A NEW MAG WAS INSTALLED AND NO OTHER PROBLEMS WERE ENCOUNTERED.  ACFT WAS RELEASED FOR SERVICE.
